# SDR USAA2014050500021

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 49,750 hours, 20,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT OVER 1R DOOR MISSING BULBS.  RE LAMPED 1R DOOR EXIT LIGHT & OPERATIONS CHECKED GOOD.
